# SDR UIEA2022022500169

- Difficulty date: February 23, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 39,118 hours, 7,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 115047
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

U/D EMER LT POWER SUPPLY (M516B) CAPACITY TEST FAIL( U/D EMER LT POWER SUPPLY BATTERY REPLACED AND OPERATIONAL TEST NORMAL IAW AMM 33-51-00, REV 37 15 NOV 2021. )
